Periodica Mathematica Hungarica

, Volume 31, Issue 2, pp 155–162 | Cite as

Regular multiplication modules

  • Adil G. Naoum

Mathematics subject classification numbers

1991. Primary 13F05 Secondary 13B20 

Key words and phrases

Regular ring multiplication module projective module ring of endomorphisms ℤ regular module F regular module 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Barnard, Multiplication modules,Journal of Algebra 71 (1981), 174–178.Google Scholar
  2. [2]
    T. J. Cheatham andE. E. Enochs, Regular modules,Math. Japonica 26 (1981), 9–12.Google Scholar
  3. [3]
    T. J. Cheatham andJ. R. Smith, Regular and semisimple modules,Pacific Journal Math.,66 (1976), 315–323.Google Scholar
  4. [4]
    F. Kasch,Modules and Rings, Academic Press, London, 1982.Google Scholar
  5. [5]
    A. G. Naoum, On the ring of endomorphism of a finitely generated multiplication module,Periodica Mathematica Hungarica 21 (1990), 249–255.Google Scholar
  6. [6]
    A. G. Naoum, Flat modules and multiplication modules,Periodica Mathematica Hungarica 21 (1990), 309–317.Google Scholar
  7. [7]
    A. G. Naoum, A note on projective modules and multiplication modules,Beiträge zur Algebra und Geometrie 32 (1991), 27–32.Google Scholar
  8. [8]
    A. G. Naoum, On the ring of endomorphisms of a multiplication module,Periodica Mathematica Hungarica (to appear).Google Scholar
  9. [9]
    V. S. Ramamurthi andK. M. Rangaswamy, On finitely injective modules,J. Australian Math. Soc. 16 (1973), 239–248.Google Scholar
  10. [10]
    P. F. Smith, Some remarks on multiplication modules,Arch. Math. 50 (1988), 223–235.Google Scholar
  11. [11]
    W. W. Smith, Projective ideals of finite type,Canad. J. Math. 21 (1969), 1057–1061.Google Scholar
  12. [12]
    R. Ware, Endomorphism rings of projective modules,Trans. Amer. Math. Soc. 155 (1971), 233–256.Google Scholar
  13. [13]
    R. Wiegand, Endomorphism rings of ideals in a commutative regular ring.Proc. Amer. Math. Soc. 23 (1969), 442–449.Google Scholar
  14. [14]
    J. Zelmanowitz, Regular modules,Trans. Amer. Math. Soc. 163 (1972), 341–355.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • Adil G. Naoum
    • 1
  1. 1.Department of Mathematics College of ScienceUniversity of BaghdadBaghdadIraq

Personalised recommendations